# SDR HYIA20200226001

- Difficulty date: February 21, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: C4020237
- Aircraft time: 33,768 hours, 36,838 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8259HL2
- Part serial: 154
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMELL OF EXHAUST IN CABIN, UPON INSPECTION MAINTENANCE DID NOT NOTE RESIDUAL SMELL.  BELIEVED TO BE ISSUE WITH HEATER COMBUSTION CHAMBER.  REMOVED AND REPLACED HEATER WITH NO FURTHER DEFECTS NOTED.
